Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Lang, John"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Lang, John and Li, Michael Y. (2011) Stable and transient periodic oscillations in a mathematical model for CTL response to HTLV-I infection. Journal of Mathematical Biology, 65 (1). pp. 181-199. ISSN 0303-6812

This list was generated on Sat May 25 00:49:55 2024 BST.